# SDR SWAA2023041917115

- Difficulty date: March 15, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N8530W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63592
- Aircraft time: 19,862 hours, 9,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Down
- Condition: Corroded
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY TIE DOWN AT STATION 967 +18 RBL 53 HAS CORROSION (MARKED)<[01] AFT GALLEY TIE DOWN AT STATION 967 +18 RBL 53 HAS CORROSION; STATION LOCATION WAS WRITTEN IN ERROR SEE FAULT TTG8Q00JV91U FOR CORRECTED LOCATION.;[02] VERIFIED NEW FAULT GENERATED WITH CORRECT STA. LOCATION.
